Thyroid UK

Itching!!

Hi guys, my Levo was increased from 75 to 100mg approx 5 months ago. Roughly 2/3 months ago I found myself itching a lot. Mainly the tops of my arms, top of my back & head, but sometimes other areas. I scratch to the point of bleeding. I tolerate it but it is uncomfortable and distracting. Have any of you experienced this, could it be the increased dose? Thank you for your feedback. Mandy

3 Replies
oldestnewest

Yes! Thyroxine caused me to itch all over. I tried 4 different brands and they all did the same. Even taking Fexofenadine 180 mg ( antihistamine specifically for skin problems at that high dose) didn’t stop it. I also wasn’t converting so saw a private endocrinologist who said to try T3, which I did and now just take T3.

Clemmie

Reply

Have you felt better with the t3. X

Reply

Hi this is interesting as I'm in my third brand now and still very itchy but nit as much in acts is than teva, also there is visabke rash which really concerns, gp said it's nothing to worry about and not the levo ............ wants to 'zap' with steroids but declined this!

May I ask what is your tsh, t4 and t3?

Reply

You may also like...